Seguir
Brendan Pass
Brendan Pass
Dirección de correo verificada de ualberta.ca - Página principal
Título
Citado por
Citado por
Año
Multi-marginal optimal transport: theory and applications
B Pass
ESAIM: Mathematical Modelling and Numerical Analysis 49 (6), 1771-1790, 2015
1882015
On the local structure of optimal measures in the multi-marginal optimal transportation problem
B Pass
Calculus of Variations and Partial Differential Equations 43 (3), 529-536, 2012
1032012
Uniqueness and Monge solutions in the multimarginal optimal transportation problem
B Pass
SIAM Journal on Mathematical Analysis 43 (6), 2758-2775, 2011
892011
Wasserstein barycenters over Riemannian manifolds
YH Kim, B Pass
Advances in Mathematics 307, 640-683, 2017
862017
Optimal transportation with infinitely many marginals
B Pass
Journal of Functional Analysis 264 (4), 947-963, 2013
622013
A general condition for Monge solutions in the multi-marginal optimal transport problem
YH Kim, B Pass
SIAM Journal on Mathematical Analysis 46 (2), 1538-1550, 2014
592014
Infinite-body optimal transport with Coulomb cost
C Cotar, G Friesecke, B Pass
Calculus of Variations and Partial Differential Equations 54 (1), 717-742, 2015
482015
Multi‐to One‐Dimensional Optimal Transport
PA Chiappori, RJ McCann, B Pass
Communications on Pure and Applied Mathematics 70 (12), 2405-2444, 2017
462017
Multi-marginal optimal transport and multi-agent matching problems: uniqueness and structure of solutions
B Pass
arXiv preprint arXiv:1210.7372, 2012
442012
Multi-marginal optimal transport on Riemannian manifolds
YH Kim, B Pass
American Journal of Mathematics 137 (4), 1045-1060, 2015
392015
N-density representability and the optimal transport limit of the Hohenberg-Kohn functional
G Friesecke, CB Mendl, B Pass, C Cotar, C Klüppelberg
The Journal of chemical physics 139 (16), 2013
362013
Multidimensional matching
PA Chiappori, R McCann, B Pass
arXiv preprint arXiv:1604.05771, 2016
302016
Single market nonparametric identification of multi-attribute hedonic equilibrium models
V Chernozhukov, A Galichon, M Henry, B Pass
Available at SSRN 2392549, 2014
282014
Rectifiability of optimal transportation plans
RJ McCann, B Pass, M Warren
Canadian Journal of Mathematics 64 (4), 924-934, 2012
272012
Remarks on the semi-classical Hohenberg–Kohn functional
B Pass
Nonlinearity 26 (9), 2731, 2013
252013
Solutions to multi-marginal optimal transport problems concentrated on several graphs
A Moameni, B Pass
ESAIM: Control, Optimisation and Calculus of Variations 23 (2), 551-567, 2017
212017
Optimal transportation between unequal dimensions
RJ McCann, B Pass
Archive for Rational Mechanics and Analysis 238 (3), 1475-1520, 2020
182020
The multi-marginal optimal partial transport problem
J Kitagawa, B Pass
Forum of Mathematics, Sigma 3, e17, 2015
182015
On a class of optimal transportation problems with infinitely many marginals
B Pass
SIAM Journal on Mathematical Analysis 45 (4), 2557-2575, 2013
182013
Identification of hedonic equilibrium and nonseparable simultaneous equations
V Chernozhukov, A Galichon, M Henry, B Pass
Journal of Political Economy 129 (3), 842-870, 2021
152021
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20